# SDR ASAA2015121014208

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 1,165 hours, 370 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRONIC LIGHT ON OVERHEAD ELECTRICAL PANEL FOUND ON PREFLIGHT WITH APU AS ELECTRIC SOURCE.  ACFT GROUNDED.  P5-13 BITE SHOWS SPCU FAULT.  ACCOMPLISHED FIM TASK 24-34, TASK 802, SYSTEM BITES NORMAL, NO FAULTS.
